# SDR SWIA95783

- Difficulty date: November 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N236SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120312
- Engine: Pwa PW118A
- System (JASC): 6120 · Propeller Controlling System
- Part: Pcu
- Part number: 78249046
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON CLIMBOUT, RT TORQUE GAUGE FLUCTUATES 80 PERCENT TO 105 PERCENT BOTH IN DIGITAL AND ANALOG WITH EEC'S IN MANUAL.  REMOVED AND REPLACED RT ENGINE PCU.  ALL GROUND RUNS AND LEAKS CHECKS IAW MM 61-00-00.
